# SDR FDEA202305300975

- Difficulty date: May 30, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 93,236 hours, 19,777 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING-BETWEEN UPPER AND LOWER REAR SPAR: ARC7199-529 BRACKET AT XORS 1088 HAS  CRACK APROX. 3 INCHES REPAIRED NOTED LH WING-BETWEEN UPPER AND LOWER REAR SPAR: ARC7199-529 BRACKET AT   XORS 1088 HAS  CRACK APROX. 3 INCHES PER SRM 51-62-01-0G REPAIR"J" PG.44
